Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Request Permissions   Purchase Content 


On the computation of local components of a newform

Authors: David Loeffler and Jared Weinstein
Journal: Math. Comp. 81 (2012), 1179-1200
MSC (2010): Primary 11F70; Secondary 11F11, 11Y99
Published electronically: September 20, 2011
Erratum: Math. Comp. 84 (2015), 355-356
MathSciNet review: 2869056
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11F70, 11F11, 11Y99

Retrieve articles in all journals with MSC (2010): 11F70, 11F11, 11Y99

Additional Information

David Loeffler
Affiliation: Warwick Mathematics Institute, University of Warwick, Coventry CV4 7AL, United Kingdom

Jared Weinstein
Affiliation: Department of Mathematics, UCLA, Los Angeles, California 90095-1555

Received by editor(s): August 16, 2010
Received by editor(s) in revised form: February 3, 2011
Published electronically: September 20, 2011
Additional Notes: The first author’s research is supported by EPSRC Postdoctoral Fellowship EP/F04304X/2
The second author’s research is supported by NSF Postdoctoral Fellowship DMS-0803089
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.